# SDR SWAA2014120934867

- Difficulty date: November 18, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 43,158 hours, 24,869 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW UPPER PRESS DECK VERTICAL WEB CRACKED AT BS 663, BETWEEN LBL 31 TO 34.  REPAIRED WEB IAW SRM.
